# SDR AALA20120406023

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 35,505 hours, 14,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPER DOUBLER INSTALLED STATIONS 826 TO 841 STRINGERS 25 TO 28 LEFT.  REMOVED AND REPLACED DOUBLER PER EA 737-53-022798.
